Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567084
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Friedrich Kasch
Title: Moduln und Ringe
Additional book information: B. G. Teubner, Stuttgart, 1977, 328 pp., DM 52.

References [Enhancements On Off] (What's this?)

  • Frank W. Anderson and Kent R. Fuller, Rings and categories of modules, Graduate Texts in Mathematics, Vol. 13, Springer-Verlag, New York-Heidelberg, 1974. MR 0417223
  • Hyman Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466–488. MR 157984, DOI 10.1090/S0002-9947-1960-0157984-8
  • Jean Dieudonné, Remarks on quasi-Frobenius rings, Illinois J. Math. 2 (1958), 346–354. MR 97427
  • Carl Faith, Rings with ascending condition on annihilators, Nagoya Math. J. 27 (1966), 179–191. MR 193107
  • Carl Faith, Algebra. II, Grundlehren der Mathematischen Wissenschaften, No. 191, Springer-Verlag, Berlin-New York, 1976. Ring theory. MR 0427349
  • Carl Faith and Elbert A. Walker, Direct-sum representations of injective modules, J. Algebra 5 (1967), 203–221. MR 207760, DOI 10.1016/0021-8693(67)90035-X
  • Kiiti Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 6 (1958), 83–142. MR 96700
  • Tadasi Nakayama, On Frobeniusean algebras. I, Ann. of Math. (2) 40 (1939), 611–633. MR 16, DOI 10.2307/1968946

  • Review Information:

    Reviewer: Idun Reiten
    Journal: Bull. Amer. Math. Soc. 84 (1978), 925-929